Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipo & Cholesterol
Mar 20, 2005

I will be starting treatment, probably in the summer, and realize this question is pre-mature, but here goes. My cholesterol is incredibly low (115 and the good and bad parts are properly divided as well) and liver function normal. This is despite a diet where I pretty much eat what I want when I want, generally I eat very healthy. I am addicted to bacon and eggs for breakfast (everyday) and cheeseburgers and french fries at lunch (the good kind not fast food kind) workout hard and frequently and am in my late 40's. Is this any kind of indication that maybe I won't have the lipo problems associated with the therapy have there been any studies correlating cholesterol levels before and after therapy with lipo ?

Response from Dr. Henry

Having low baseline cholesterol values may indicate that you genetically are less likely to develop elevations due to medications. Some of the low cholesterol can be due in some cases to a very low good cholesterol (HDL) which may not be such a god thing. Most HIV specialist are pretty familiar with the spectrum of lipid abnormalities and how to monitor them. KH



Previous
Staying healthy
Next
HIV changes HELP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement